# SDR UALA2010082703171

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 35,975 hours, 4,405 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK FLOW CONTROL VALVE NOT IN THE COMMANDED POSITION. STATUS MSG-2124304 LATCHD ER MODE.   MSG-2124304 LATCHD ER MODE: SWAPPED RT PACK UPPER FCV WITH LOWER FCV, LOCKED UPPER FCV CLOSED AND CHECKED LOWER FCV WORKS NORMAL, LEAK CHECKED OK AND ALL TEST & INDICATION NORMAL IAW MM 21-51-01 AND 21-51-02.
